# SDR 29GA2018060700001

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 36,930 hours, 41,825 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,   EMERGENCY LIGHT WAS NOT WORKING. CYCLED CIRCUIT BREAKER L-8.  OPS CHECKED GOOD IAW AMM 33-50-00.
